# SDR SIMA20150121013

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: 14572110001
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING TO FUSELAGE UPPER ANGLE ATTACHMENT BRACKET HAS ALL 4 RIVETS LOOSE BETWEEN FRAMES 48 - 49.  R & R LOOSE RIVETS IAW SRM 51-40-02.
